# SDR ASOA2014071410874

- Difficulty date: June 21, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,702 hours, 10,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EQUIPMENT BAY FLOOR CRACKED UNDER ADG STOW PUMP.  COMPLIED WITH EC/TC REO 670-53-11-509 AND GREO 670-53-11-509, REV B.
